Journal article icon

Journal article

Integrability of one-dimensional Lindbladians from operator-space fragmentation

Abstract:

We introduce families of one-dimensional Lindblad equations describing open many-particle quantum systems that are exactly solvable in the following sense: (i) The space of operators splits into exponentially many (in system size) subspaces that are left invariant under the dissipative evolution; (ii) the time evolution of the density matrix on each invariant subspace is described by an integrable Hamiltonian. The prototypical example is the quantum version of the asymmetric simple exclusion ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1103/physreve.102.062210

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
ORCID:
0000-0002-1127-5830
Publisher:
American Physical Society
Journal:
Physical Review E More from this journal
Volume:
102
Issue:
6
Article number:
062210
Publication date:
2020-12-14
Acceptance date:
2020-11-25
DOI:
EISSN:
2470-0053
ISSN:
2470-0045
Pmid:
33466089
Language:
English
Keywords:
Pubs id:
1151849
Local pid:
pubs:1151849
Deposit date:
2021-05-06

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP